# SDR USAA2013092400009

- Difficulty date: August 8, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CRACK ON SUPPORT BRACKET OF L1 DOOR SURROUND STRUCTURE AT BS 294.5, S12L.  REPLACED SUPPORT BRACKET IAW DWG 65-17684.
